# SDR DALA2021021000768

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION ON FLOOR STRINGERS BTW STA 780+140 TO STA 780+160 AND LBL 10.45 AND RBL 2.90, 7.55 AT FWD CARGO COMPARTMENT BILGE AREA. REPAIRED PER SRM. (LP 1726779)
